# SDR REXA2022120102644

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS 280 FLOORBEAM FOUND TO BE CORRODED.  REMOVED AND REPLACED THE FLOORBEAM  IAW SRM 51-42-06-001-001-AO1 ,51-42-13-001-001-AO1 , 51-42-21-001-001-AO1.
